# SDR DALA2021101306265

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 67,169 hours, 25,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7996486) DURING INSPECTION FOUND LEFT AFT OVERWING EMERGENCY EXIT LIGHT OUT. REPLACED FUSE #1 ON POWER SUPPLY M1670 PER B737 AMM 33-51. OPS CK GOOD.
